Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 4, Pages 571–574 (Mi mz8079)  

Decomposition of weakly aging distributions

O. P. Vinogradov

M. V. Lomonosov Moscow State University

Abstract: A class of weakly aging distribution functions is introduced and a number of properties of this class are derived. It is proved in particular that a random variable $\xi$, having a weakly aging distribution function, can be written as a sum of two independent random variables, one of which has exponential distribution with a parameter equal to the modulus of the singular point of $Me^{-\delta\xi}$ nearest the coordinate origin.

Full text: PDF file (252 kB)

English version:
Mathematical Notes, 1977, 22:4, 809–811

Bibliographic databases:

UDC: 519.2
Received: 30.06.1976

Citation: O. P. Vinogradov, “Decomposition of weakly aging distributions”, Mat. Zametki, 22:4 (1977), 571–574; Math. Notes, 22:4 (1977), 809–811

Citation in format AMSBIB
\Bibitem{Vin77}
\by O.~P.~Vinogradov
\paper Decomposition of weakly aging distributions
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 4
\pages 571--574
\mathnet{http://mi.mathnet.ru/mz8079}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=478528}
\zmath{https://zbmath.org/?q=an:0372.60024}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 4
\pages 809--811
\crossref{https://doi.org/10.1007/BF01146429}


Linking options:
  • http://mi.mathnet.ru/eng/mz8079
  • http://mi.mathnet.ru/eng/mz/v22/i4/p571

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:114
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021